# SDR FDEA2020022860409

- Difficulty date: February 26, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,434 hours, 29,630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 141N691571
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  780     32-30  4516     26FEB20  MEM  OPEN  U  LOGPAGES:2877688  AFTER TAKEOFF, GEAR DISAGREE EICAS WITH AMBER GEAR  LIGHT. GEAR EXTENDED NORMAL. NO EMERGENCY DECLARED.    SHGN 26FEB20 22:32   MEM U  DEBRIEFED FLIGHT CREW. DURING GEAR RETRACT RECEIVED  GEAR DISAGREE WITH AMBER GEAR LIGHT. NO EICAS  MESSAGES LATCHED IN FAULT REVIEW. PERFORMED PSEU  FAULT REVIEW IAW FIM 32-09/802. ALL FAULTS LISTED  ASSOCIATED WITH NLG. FAULT CODES: 238, 65, 66, 79,  78, 77. SHGN 27FEB20 09:32   MEM                                                      REMOVED AND INSTALLED NEW SYSTEM 2 NOSE GEAR LOCKED SWITCH REF. AMM 32-61-03-02.   SPLICED WIRES FOR NEW SYS 2 NOSE GEAR LOCKED PROX  SNSR SW AT SP28 AND SP30 REF   WDM 31-61-22. REMOVED AND REPLACED PROX SWITCH ELECTRONIC UNIT REF B757 AMM 32-  09-04-4. PERFORMED ADJ/TEST OF NOSE GEAR LOCK SWITCH IAW 757MM 32-61-03-2,NO FAULTS   NOTED.  PERFORMED NOSE GEAR EXTENSION /RETRACTION TEST IAW 757MM 32-34-00-5, NO   FAULTS NOTED.
